How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I am 28 and have had 3 vaginal deliveries. My youngest

Customer Question

Hello
I am 28 and have had 3 vaginal deliveries. My youngest is 11 months. As I breast feed my first period post partum was 22/5/15. On 29/5/15 I had a LLetz procedure. There was a bad bleed that required a few stitches. I bleed for 7 1/2 weeks approx 5/7/15. During that time I felt like a had a early and small period but can't be sure. On 8/7/15 had intercourse. On 10/7/15 I had morning after pill. My period was due on 18/7/15. On 20/7/15 I started the pill to delay my period. However On 21/7/15 i woke up with a little lite pink discharge and cramps and felt I needed a period so took 7000mg of vitamin c and had intercourse, in an attempt to bring on my period. I had lots of contractions and started getting quite a lot of dark brown disscharge. This concerned me further so I took the pill for that day. Then yesterday 22/7/15 I started bleed or spot bleed the brightest red blood I have ever seen. I have my 6 yr wedding anniversary on 24/7/15 and don't want to be bleeding so I took 2 of the pill to try stop the bleed. Again in the evening I bleed a little more so took 2 more pills. That's a total of 4 yesterday. Hubby and had intercourse in the shower which didn't seem to cause any additional bleeding. Then this morning again cramps and bright bright red. Not normal period at all.
What can I do? I really want to not bleed tomorrow night. Should I take more pills or should I take aspirin to try get the blood out. I have looked into soft cups but am scarred because I have never used them. Please help
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 1 year ago.
What pill did you take to delay your period?You started taking it on 20 July and then took it how many times after that?Do you use anything for birth control? Thank you.
Customer: replied 1 year ago.
The pill is Levlen and I took 1 pill on 20th and 1 pill on 21st and 4 pills yesterday.
Customer: replied 1 year ago.
Nothing for birth control
Customer: replied 1 year ago.
I am planning to go on mini pill once the cycle has completed with the levlen
Expert:  Dr. Norm S. replied 1 year ago.
Levlen is not a mini pill, but rather a combined birth control containing both estrogen and progesterone. The morning after pill can cause the next period to be early or late and can cause spotting. So your bleeding may be related to that, or to the fact that you're still breastfeeding and your regular cycles haven't returned yet. Or your period may just be coming, and once bleeding has started, it can be difficult to stop it.
Expert:  Dr. Norm S. replied 1 year ago.
If you really don't want to be bleeding tomorrow, taking the Levlen 2 or 3 daily might stop the bleeding. If not, it will likely slow the bleeding down. Then you might try a menstrual cup. I don't think they are anything to be scared of.
Expert:  Dr. Norm S. replied 1 year ago.
Combination pills can affect your breastfeeding, and we often recommend the mini pill (progesterone only) while breastfeeding.